# SDR 2005FA0000921

- Difficulty date: June 12, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Engine: Pwa JT8D15A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED CORROSION UNDER SKIN LAP JOINT, BS 787 TO BS 847, S-18R FWD OF AFT CARGO DOOR.  CUT OUT CORRODED SECTION, FABRICATED FILLER, DOUBLER AND TRIPLER.  INSTALLED IAW B737 SRM.  FOUND DURING INSPECTION OF AD.  EXTERNAL VISUAL INSPECTION OF SKIN FOR CORROSION AND DELAMINATION AT ALL LAP JOINTS IAW SB.  (K)
